MathSciNet Relay Station
MathSciNet bibliographic data
MR2280198 (2007j:54020) 54D15 (54C20 54C30)
Zenor, Phillip Continuously extending partial functions. Proc. Amer. Math. Soc. 135 (2007), no. 1, 305–312 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement